Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Swelling on foot, discolouration, pain, bruising across base of toes. History of diabetes. Treatment?

I hit the top of my foot rather hard the day before yesterday on the wooden rocker of a chair. It immediately started swelling with only a smallish discoloration at the impact site. I elevated it, wrapped it & iced it. By evening, I was able to put weight on it but still very painful, mostly if I didn t keep the foot straight. Yesterday it is still swollen, very sore to the touch and uncomfortable to walk. This morning I noticed that the initial mark is gone but bruising has spread across the base of my toes. I m concerned. I am also diabetic and I know taking care of my feet is very important. Any suggestions?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to get x ray of the foot to see if te is any fracture. If they s report comes normal then you can continue ice, rest and compression bandage. Also keep your sugar under control. Avoid prolong standing.
Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor